Calculus of Variations and Geometric Measure Theory

F. Dragoni

Metric Hopf-Lax formula with semicontinuous data

created by dragoni on 16 Nov 2007


Published Paper

Inserted: 16 nov 2007

Journal: Discrete and Continuous Dynamical Systems
Volume: 17
Number: 4
Pages: 713-729
Year: 2007


In this paper we study a metric Hopf-Lax formula looking in parti- cular at the Carnot-Carathéodory case. We generalize many properties of the classical euclidean Hopf-Lax formula and we use it in order to get existence results for Hamilton-Jacobi-Cauchy problems satisfying a suitable H\"{o}rmander condition.